# SDR HEEA109110

- Difficulty date: May 4, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N308PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0401
- Aircraft time: 476 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE FIRE WARNING AUDIO ACTIVATED WITHOUT AN ASSOCIATED WARNING LIGHT.  CHECKED CONNECTORS IN SYSTEM, COULD NOT DUPLICATE PROBLEM.
